# SDR HNAA2024040400271

- Difficulty date: March 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2049 DENT ON LE OF LH TR LOWER DOOR SKIN.  REPAIRED IAW EO1-54-24-0163
